Bulletin of the American Mathematical Society

$L^p$ boundedness of certain convolution operators

E. M. Stein

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 404-405.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532819

Mathematical Reviews number (MathSciNet)
MR0276757

Zentralblatt MATH identifier
0217.44503

Subjects
Primary: 3067 4258 4425 3538

Citation

Stein, E. M. $L^p$ boundedness of certain convolution operators. Bull. Amer. Math. Soc. 77 (1971), no. 3, 404--405. https://projecteuclid.org/euclid.bams/1183532819


Export citation

References

  • 1. P. Eymard, Algébres Ap et convoluteurs de Lp, Séminaire Bourbaki, #367, Hermann, Paris, 1969/70.
  • 2. C. L. Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9-36.
  • 3. C. L. Fefferman, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc.77 (1971), (to appear).
  • 4. C. L. Fefferman and E. M. Stein (in prep.).
  • 5. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton, 1970.